# SDR RAIA00507021

- Difficulty date: July 28, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 18,680 hours, 20,541 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control System
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

FLT 5404- STL- RESISTANCE IN RIGHT AILERON NOTICED ON TAXI OUT. MAINTENANCE LUBED AILERON CONTROL SYSTEM. OPS CHECKED GOOD.
